# SDR UPS98227202

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651926920
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INB FLAP INB FLAP TRACK DAMAGED DUE TO SHEARED DEAD WEIGHT ROLLER.  REMOVED NR 4 FLAP TRACK IAW MM 27-51-31.  INSTALLED NEW TRACK IAW MM 27-51-31.
